×

zbMATH — the first resource for mathematics

Dynamics of hybrid switching diffusions SIRS model. (English) Zbl 1366.60098
Summary: The main aim of this paper is to study the effect of the environmental noises in the asymptotic properties of a stochastic version of the classical SIRS epidemic model. The model studied here include white noise and telegraph noise modeled by Markovian switching. We obtained conditions for extinction both in probability one and in pth moment. We also established the persistence of disease under different conditions on the intensities of noises, the parameters of the model and the stationary distribution of the Markov chain. The highlight point of our work is that our conditions are sufficient and almost necessary for extinction and persistence of the epidemic. The presented results are demonstrated by numerical simulations.

MSC:
60J28 Applications of continuous-time Markov processes on discrete state spaces
60J60 Diffusion processes
34F05 Ordinary differential equations and systems with randomness
60H40 White noise theory
92D30 Epidemiology
PDF BibTeX Cite
Full Text: DOI
References:
[1] Bernoulli, D, Essai d’une nouvelle analyse de la mortalité causée par la petite verole. Mémoires de mathematiques et de physique, Acad. R. Sci. Paris, 1, 1-45, (1760)
[2] Kermack, WO; McKendrick, AG, Contribution to mathematical theory of epidemics, Proc. R. Soc. Lond. A Mat., 115, 700-721, (1927) · JFM 53.0517.01
[3] Hethcote, HW, Qualitative analyses of communicable disease models, Math. Biosci., 28, 335-356, (1976) · Zbl 0326.92017
[4] Beretta, E; Takeuchi, Y, Global stability of a SIR epidemic model with time delay, J. Math. Biol., 33, 250-260, (1995) · Zbl 0811.92019
[5] Connell McCluskey, C; Driessche, P, Global analysis of two tuberculosis models, J. Dyn. Differ. Equ., 16, 139-166, (2004) · Zbl 1056.92052
[6] Korobeinikov, A, Lyapunov functions and global stability for SIR and SIRS epidemiological models with non-linear transmission, Bull. Math. Biol., 30, 615-626, (2006) · Zbl 1334.92410
[7] Lahrouz, A; Omari, L; Kiouach, D; Belmaati, A, Complete global stability for an SIRS epidemic model with generalized non-linear incidence and vaccination, Appl. Math. Comput., 218, 6519-6525, (2012) · Zbl 1237.92054
[8] Lu, Q, Stability of SIRS system with random perturbations, Phys. A, 388, 3677-3686, (2009) · Zbl 1329.81125
[9] Lahrouz, A; Omari, L; Kiouach, D, Global analysis of a deterministic and stochastic nonlinear SIRS epidemic model, Nonlinear Anal. Model. Control., 16, 59-76, (2011) · Zbl 1271.93015
[10] Lahrouz, A; Settati, A, Necessary and sufficient condition for extinction and persistence of SIRS system with random perturbation, Appl. Math. Comput., 233, 10-19, (2014) · Zbl 1334.92412
[11] Dalal, N; Greenhalgh, D; Mao, X, A stochastic model of AIDS and condom use, J. Math. Anal. Appl., 325, 36-53, (2007) · Zbl 1101.92037
[12] Gray, A; Greenhalgh, D; Hu, L; Mao, X; Pan, J, A stochastic differential equation SIS epidemic model, SIAM J. Appl. Math., 71, 876-902, (2011) · Zbl 1263.34068
[13] Liu, M; Wang, K, Stationary distribution, ergodicity and extinction of a stochastic generalized logistic system app, Math. Lett., 25, 1980-985, (2012) · Zbl 1261.60057
[14] Slatkin, M, The dynamics of a population in a Markovian environment, Ecology, 59, 249-256, (1978)
[15] Takeuchi, Y; Du, NH; Hieu, NT; Sato, K, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323, 938-957, (2006) · Zbl 1113.34042
[16] Du, NH; Kon, R; Sato, K; Takeuchi, Y, Dynamical behaviour of Lotka-Volterra competition systems: non autonomous bistable case and the effect of telegraph noise, J. Comput. Appl. Math., 170, 399-422, (2004) · Zbl 1089.34047
[17] Gray, A; Greenhalgh, D; Mao, X; Pan, J, The SIS epidemic model with Markovian switching, J. Math. Anal. Appl., 394, 496-516, (2012) · Zbl 1271.92030
[18] Lahrouz, A; Settati, A, Asymptotic properties of switching diffusion epidemic model with varying population size, Appl. Math. Comput., 219, 11134-11148, (2013) · Zbl 1304.92121
[19] Zhu, C; Yin, G, Asymptotic properties of hybrid diffusion systems, SIAM J. Control Optim., 46, 1155-1179, (2007) · Zbl 1140.93045
[20] Han, Z; Zhao, J, Stochastic SIRS model under regime switching, NONRWA., 14, 352-364, (2013) · Zbl 1267.34079
[21] Khasminskii, RZ; Zhu, C; Yin, G, Stability of regime-switching diffusions, Stoch. Process. Appl., 117, 1037-1051, (2007) · Zbl 1119.60065
[22] Yuan, C; Mao, X, Robust stability and controllability of stochastic differential delay equations with Markovian switching, Automatica, 40, 343-354, (2004) · Zbl 1040.93069
[23] Mao, X.: Stochastic Differential Equations and Applications. Horwood Publishing Limited, Chichester (1997) · Zbl 0892.60057
[24] Skorohod, A.V.: Asymptotic Methods in the Theory of Stochastic Differential Equations. American Mathematical Society, Providence (1989)
[25] Anderson, W.J.: Continuous-Time Markov Chains. Springer, Berlin (1991) · Zbl 0731.60067
[26] Kloeden, P.E., Platen, E.: Numerical Solution of Stochastic Differential Equations. Springer, Berlin (1992) · Zbl 0752.60043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.